MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FILTER SAFESTAR 55 PLUS; FILTER , DISPOSABLE

DRÄGERWERK AG & CO. KGAA FILTER SAFESTAR 55 PLUS; FILTER , DISPOSABLE
Model Number MP05790
Medical Device Problem Codes Imprecision (1307); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation of the available information and other reported cases, it was found that the flow conditions in the housing of the affected filters were causing the flattened curve.Our analyses have shown that the comparatively slower increase in the co2-curve only occurs when the gas sample line is connected to the gas sampling port of a filter/hme shown in the attached list.Other setups are not affected.If a therapeutic decision is made solely on the basis of a slowly rising co2-curve, unnecessary medication might lead to a serious deterioration in the state of health of certain patient groups (e.G.With pre-existing cardiac conditions).Thus, a field safety corrective action (fsca) (manufacturer ref.: pr157728) was initiated 2025-05-20 to inform all users until beginning of june 2025 by means of a field safety notice and advise them to not make therapeutic decisions based solely on individual measured values or parameters, regardless of the measuring point and the ventilator or anesthesia machine used.The instructions for use of the referenced filters will also be updated to include this information.
 
Event or Problem Description
It was reported that the etco2-curve was displayed flattened.During further internal review, it was found that the event was to be assessed reportable because the changed curve could lead to misinterpretation by the user.

Brand Name
FILTER SAFESTAR 55 PLUS
Common Device Name
FILTER , DISPOSABLE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22084501
Report Number9611500-2025-00271
Device Sequence Number12729410
Product Code BSZ
UDI-Device Identifier04048675558736
UDI-Public(01)04048675558736
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP05790
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown